Universiti Teknologi Malaysia Institutional Repository

Boundary value formula for the Cauchy integral on elliptic curve

Muminov, Mukhiddin I. and Murid, Ali Hassan Mohamed (2018) Boundary value formula for the Cauchy integral on elliptic curve. Journal of Pseudo-Differential Operators and Applications, 9 (4). pp. 837-851. ISSN 1662-9981

Full text not available from this repository.

Official URL: http://dx.doi.org/10.1007/s11868-017-0212-1

Abstract

In this paper we consider a Cauchy integral on elliptic curve Γ parameterized by equation η(t) = acos t+ ibsin t, a, b> 0. We drive a formula for the boundary values of the Cauchy integral when integral function is Hölder continuous on Γ. Hence we extend Hilbert transform to elliptic curves.

Item Type:Article
Uncontrolled Keywords:boundary value, Cauchy integral, hilbert transform
Subjects:Q Science > QA Mathematics
Divisions:Science
ID Code:85484
Deposited By: Yanti Mohd Shah
Deposited On:30 Jun 2020 16:45
Last Modified:30 Jun 2020 16:45

Repository Staff Only: item control page